DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4519

Title: Determinantal construction of orthogonal polynomials associated with root systems
Authors: Van Diejen, J.F.
Lapointe, L.
Morse, J.
Keywords: Macdonald polynomials; Heckman–Opdam; polynomials; determinantal formulas; root systems.
Issue Date: 2004
Publisher: Cambridge University Press
Citation: Compositio Mathematica 140(2): 255 - 273
Abstract: We present an explicit construction of the Macdonald polynomials and of the Heckman–Opdam generalized Jacobi polynomials associated with root systems
Description: Van Diejen, J.F. and Lapointe, L. Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile.
URI: http://dspace.utalca.cl/handle/1950/4519
ISSN: 0010-437X
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback